# SDR DALA2021021600861

- Difficulty date: February 15, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 83,161 hours, 36,799 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3240 CRACK INDICATION ON FRAME 35 LH SIDE ON OPEN FASTENER HOLE 6 IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: PERFORMED REPAIR PER ER/A 589571-14AD REV. ORIGINAL AND PRI 589571-14AD REV.0 AND REV.1. (1731228)
